MathSciNet Relay Station
MathSciNet bibliographic data
MR1002924 (91f:42014) 42B10 (42B30)
Strömberg, Jan-Olov; Wheeden, Richard L. Weighted norm estimates for the Fourier transform with a pair of weights. Trans. Amer. Math. Soc. 318 (1990), no. 1, 355–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement